# SDR FAA20140307000147

- Difficulty date: March 18, 2013
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N91710
- Make and model: Mooney M20S
- Aircraft serial: 300013
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: RM315092
- Condition: Deteriorated
- Location: Vacuum Pump
- Part time: 454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW VACUUM ON THE STANDBY VACUUM PUMP.  DURING REPLACEMENT, NOTICED AN OILY SUBSTANCE IN THE INLET HOSE OF THE STANDBY VACUUM PUMP.  INTERNAL INSPECTION OF THE PUMP REVEALED WHAT APPEARED TO BE THE SAME SUBSTANCE.  THE PUMP DRIVE DID NOT SHEAR, THE VANES OF THE DRY VACUUM PUMP HAD THIS SUBSTANCE ON THEM, CAUSING PUMP TO PRODUCE NOT ENOUGH VACUUM.  DURING INSPECTION OF TWO OTHER ACFT ,  FOUND THE SAME SUBSTANCE IN THE STANDBY VACUUM PUMP INLET HOSE.  REPLACED HOSE.
